# SDR SIMA200106101

- Difficulty date: March 2, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1285
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4406 - DURING CLIMB-OUT, CREW NOTED ON EICAS PITCH TRIM 1 FAIL.  NOTE YOKE SWITCHES DID NOT WORK BUT THE BACK UP TRIM DID.  AIRCRAFT RETURNED TO ORD SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  MAINTENANCE REMOVED AND REPLACED HSCU IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
